

1st INTERNATIONAL MEETING COVID-19 BEST PRACTICES



1st INTERNATIONAL MEETING COVID-19. **BEST PRACTICES.**

PRIMER ENCUENTRO INTERNACIONAL COVID-19

MEJORES PRÁCTICAS.

June 23rd – 24th, 2021 (CEST Time Madrid / Paris / Berlin)

Madrid, Spain

HOSPITAL DE EMERGENCIAS ENFERMERA ISABEL ZENDAL









Wednesday - June 23rd, 2021 (CEST Time Madrid / Paris / Berlin)

15:45-16:05: WELCOME ADDRESS

- Ms. Zainab Hawa Bangura, Under-Secretary-General and Director-General of the United Nations Office at Nairobi (UNON), Kenya
- Ms. Isabel Díaz Ayuso, President of the Community of Madrid, Spain
- *** Plus 5 min DIALOGUE (English) with Ms. Zainab Hawa Bangura, Under-Secretary-General and Director-General of the United Nations Office at Nairobi (UNON)

JOIN US LIVE! CEST Time	SESSION TITLE Wednesday - June 23rd, 2021	SESSION TYPE (expertise)	MODERATOR	
16:10 8 min	COVID-19 global epidemiology. Different health issues with regard to other pandemics (English)	Dr. Joan Soriano M.D., Ph.D., FERS, FCCP Medical Epidemiologist. WHO Consultant, Geneva, Switzerland	*** 5 min DIALOGUE (English) with Ms. Zainab Hawa Bangura, Under- Secretary-General and Director-General	
16:18 11 min	Safety and global dimension of vaccines (Spanish)	Dra. Margarita del Val Ph.D., Virologist and Senior Scientist at the Spanish National Research Council (CSIC), Madrid, Spain	of the United Nations Office at Nairobi (UNON) and Dra. Clara Hernández, Internal medicine,	
16:30 12 min	Development of the COVID-19 vaccine. Differential aspects (Spanish)	Dr. Luís Enjuanes Ph.D., Researcher at the Spanish National Research Council (CSIC), Madrid, Spain	Hospital de Emergencias Enfermera Isabel Zendal (HEEIZ)	
-> 15 min discussion (chats with Dr. del Val, and Dr. Enjuanes)				
16:57 11 min	Is inflammation still the main target in COVID-19? (Spanish)	Dr. José Ramón Arribas M.D., Ph.D., Chief of the Infectious Diseases Unit at Hospital La Paz, Madrid, Spain		
17:08 12 min	Challenges in antivirals (English)	Dr. Alex Soriano M.D., Ph.D., Chief of Infectious Diseases Unit at the Clinic Barcelona, Barcelona, Spain		

.









JOIN US LIVE! **CEST Time**

SESSION TITLE

Wednesday. June 23rd, 2021

SESSION TYPE (expertise)

MODERATOR

-> 10 min discussion (chats with Dr. Arribas and Dr. Soriano)

17:30 12 min

9 min

COVID-19 in the United States of America. Main challenges and a portfolio of best practices (English)

17:55

impacts of the COVID-19 pandemic

(Spanish)

18:05 16 min The indirect and hidden

The impact of COVID-19 on children (Spanish)

Dr. David Wohl

M.D. Professor of Medicine, Division of **Infectious Diseases University North** Carolina, North Carolina, US

Prof. Pedro Arcos González

Director of the **Emergency and Disaster** Research Unit. University of Oviedo, Spain. Former President of Doctors Without Borders, Spain.

Ms. Blanca Carazo Head of Programme

Unit UNICEF Spain, UNICEF, Spain

Dra. Clara Hernández, HEEIZ -> 10 min discussion

Dra. Clara Hernández, HEEIZ

-> 10 min discussion (chats with Prof. Arcos and Ms. Carazo)







0



000000000000000

SESSION TITLE

Wednesday. June 23rd, 2021

SESSION TYPE (expertise)

MODERATOR

18:31 10 min

What has COVID-19 contributed to the Healthcare infrastructure? (English)

Mr. Carlos Jiménez
President of the
Medical-Sanitary
Engineering
Commission, College of
Industrial Engineers
from Madrid,
Madrid, Spain

(plus 2 videos 1 min length)

Dr. Daniel LaordenPneumologist
Respiratory
Intermediate Care
(HEEIZ)

-> 5 min discussion

18:50 10 min

Conclusions of the first session Medical COVID-19 (Spanish/English) **Ms. Marta Pedrosa** Pharmaceutical, HEEIZ

.....









Thursday - June 24th, 2021 (CEST Time Madrid / Paris / Berlin)

15:45-15:55/16:00: OPENING SPEECH

Mr. Enrique Ruíz Escudero, Minister of Health of the Community of Madrid, Spain

	JOIN US LIVE! CEST Time	SESSION TITLE Thursday - June 24th, 2021	SESSION TYPE (expertise)	MODERATOR	
	16:00 9 min	Multiorgan point of care ultrasound in the assessment of COVID-19 (English)	Dr. Tomás Villén M.D., General Secretary of WINFOCUS, Madrid, Spain	Dr. Yale Tung Internal Medicine at Hospital Enfermera Isabel Zendal (HEEIZ) -> 10 min discussion	
	16:20 12 min	Anticoagulation for hospitalized patients with COVID-19 (English)	Dr. David Jiménez M.D., Ph.D., Chief of Pneumology Hospital Ramón y Cajal, Madrid, Spain	Dr. Yale Tung -> 10 min discussion	
	16:42 11 min	Non-invasive ventilation in COVID-19. Is it effective to use an Intermediate Care Unit? (English)	Dr. Joao Winck M.D., Ph.D., Coordinator of ERS Non-Invasive Ventilation. Pneumology Department, Porto, Portugal	Dr. Daniel Laorden Pneumologist Respiratory Intermediate Care (HEEIZ)	
	16:53 10 min	Every COVID-19 patient is unique. Also in Mechanical Ventilation (Spanish)	Dr. Federico Gordo M.D., Ph.D., Chief of ICU, Hospital del Henares, Madrid, Spain		
5	-> 10 min discussion (chats with Dr. Winck and Dr. Gordo)				
5					

.....









.........

SESSION TITLE

Thursday - June 24th, 2021

SESSION TYPE (expertise)

MODERATOR

17:15 8 min (both)

Lessons learned and outcomes of our Intermediate Respiratory Care Unit, Hospital Isabel Zendal (Spanish)

Dr. Pedro Landete M.D., Ph.D., Associate Professor of Medicine, Autonoma University of Madrid. Intermediate **Respiratory Care Unit** Coordinator, Madrid, Spain and **Dra. Eva Prats** M.D., Ph.D., Pneumologist &

Respiratory Intermediate Care and President of the Scientific Committee HEEIZ, Madrid, Spain

Dr. José Alfonso Rubio M.D., ICU HEEIZ Madrid, Spain

Ms. Rosa María **Sánchez Criado ICU Supervisor, HEEIZ** Ms. Concepción Gil **Aparicio** Hospitalization Supervisor, HEEIZ

Dr. Daniel Laorden Pneumologist Respiratory Intermediate Care (HEEIZ)

-> 10 min discussion

17:35 8 min How should we understand the Extracorporeal membrane Oxygenation (ECMO) in the context of COVID-19? (Spanish)

Experience of emergency

named after a nurse

(Spanish)

nursing during the COVID-19 in

our unique Emergency Hospital

18:00 6 min (both)

-> 5 min discussion

Dr. Daniel Laorden.

-> 10 min discussion

Dr. Daniel Laorden.

HEEIZ

HEEIZ



00000











	JOIN US LIVE! CEST Time	SESSION TITLE Thursday - June 24th, 2021	SESSION TYPE (expertise)	MODERATOR
	18:11 9 min	Assessment of the COVID-19 patient from the Rehabilitation point of view (English)	Dr. David Hernández M.D., Ph.D., Rehabilitator Physician, Hospital La Paz, Madrid, Spain (Speaker) Dr. José López, M.D., Rehabilitator HEEIZ	Dr. Yale Tung Internal Medicine at Hospital Enfermera Isabel Zendal (HEEIZ) -> 5 min discussion with Dr. Hernández
	18:25 13 min	Physiotherapy: smart pillar in the treatment of COVID-19 (English)	Mr. Fernando Wang Respiratory Physiotherapist Specialist, ICU. Institut Paoli-Calmettes, Marseille, France	Dr. Yale Tung, HEEIZ -> 10 min discussion with Mr. Wang, and Ms. García and Ms.
* * * * * * * * * * * * * * * * * * *	18:50 7 min (both)	Lessons learned and outcomes in physiotherapy of our ICU and Functional Rehabilitation Unit, Hospital Isabel Zendal (Spanish)	Ms. Laura García and Ms. Cristina Casas Respiratory Physiotherapist Specialists HEEIZ, Madrid, Spain	Casas
	18:57/19:00 10 min	Conclusions of the session (Spanish / English)	Dr. Javier Marco M.D., Ph.D., Medical Director HEEIZ	
	19:10 Close up 5-7 min	Closure of the 1st International Meeting (Spanish)	Dr. Fernando Prados M.D., Ph.D., General Manager HEEIZ	
	19:17 10 min	Musical piece dedicated to the victims of COVID-19	Mr. Iván Barchuk Recognized violinist	







OUR PARTNERS - NUESTROS SOCIOS























OUR SPONSORS - NUESTROS PATROCINADORES























